A Caltech Library Service

Massless limit of vector multiplets in supergravity

Deser, S. (1980) Massless limit of vector multiplets in supergravity. Physical Review D, 21 (8). pp. 2436-2437. ISSN 2470-0010. doi:10.1103/PhysRevD.21.2436.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


The massless limit of a vector multiplet coupled to supergravity reduces smoothly to a sum of separately coupled massless vector and scalar multiplets. Suitable field-dependent chiral rotations of the fermions lead to a particularly symmetric form for the latter.

Item Type:Article
Related URLs:
URLURL TypeDescription
Deser, S.0000-0001-9285-9434
Additional Information:© 1980 American Physical Society. (Received 3 December 1979) This work was supported in part by NSF Grant No. PHY-78-09644 A01.
Funding AgencyGrant Number
NSFPHY-78-09644 A01
Issue or Number:8
Record Number:CaltechAUTHORS:20180521-142320643
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:86515
Deposited By: George Porter
Deposited On:21 May 2018 21:32
Last Modified:15 Nov 2021 20:39

Repository Staff Only: item control page